| Model Number |
1000354 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump was not working properly.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined follow-up troubleshooting with tandem technical support, therefore no additional information could be obtained.